Mathematische Annalen

, Volume 244, Issue 3, pp 205–217 | Cite as

Rational equivalence of 0-cycles on some surfaces of general type withpg=0

  • H. Inose
  • M. Mizukami


General Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bloch, S.:K 2 of artinianQ-algebras with application to algebraic cycles. Comm. Algebra3, 405–428 (1975)Google Scholar
  2. 2.
    Bloch, S.: Some elementary theorems about algebraic cycles on Abelian varieties. Invent. Math.37, 215–228 (1976)Google Scholar
  3. 3.
    Bloch, S., Kas, A., Lieberman, D.: Zero cycles on surfaces withp g=0. Compositio Math.33, 135–145 (1976)Google Scholar
  4. 4.
    Burniat, P.: Sur les surfaces de genreP 12>0. Ann. Math. Pura Appl.71, 1–24 (1966)Google Scholar
  5. 5.
    Chevalley, C.: Anneaux de Chow et applications. Sem. Chevalley. (Paris, 1958)Google Scholar
  6. 6.
    Inoue, M.: Surfaces of general type withp g=0. II, 1–14, III, 1–18. (Manuscript)Google Scholar
  7. 7.
    Miyaoka, Y.: On numerical Campedelli surfaces. In: Complex analysis and algebraic geometry. A collection of papers dedicated to K. Kodeira, pp. 113–118. Iwanami, Cambridge: University Press 1977Google Scholar
  8. 8.
    Mumford, D.: Abelian Variety. London: Oxford University Press 1970Google Scholar
  9. 9.
    Mumford, D.: Rational equivalence of 0-cycles on surfaces. J. Math. Kyoto Univ.9, 195–204 (1969)Google Scholar
  10. 10.
    Peters, C.: On two types of surfaces of general type with vanishing geometric genus. Invent. Math.32, 33–47 (1976)Google Scholar
  11. 11.
    Peters, C.: On certain examples of surfaces withp g=0 due to Burniat. Nagoya Math. J.66, 109–119 (1977)Google Scholar
  12. 12.
    Reid, M.: Surfaces withp g=0,K 2=1. J. Fac. Sci. Univ. Tokyo Sect. IA Math.25, 75–92 (1978)Google Scholar
  13. 13.
    Šafarevič, I. R.: Algebraic Surfaces. Proc. Steklov Institut, Moscwa, 1965. Amer. Math. Soc. Transl. 281 pp. (1967)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • H. Inose
    • 1
  • M. Mizukami
    • 1
  1. 1.Department of Mathematics, Faculty of ScienceUniversity of TokyoHongo, TokyoJapan

Personalised recommendations